# SDR AUS20030964

- Difficulty date: September 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101750B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1172465509
- Condition: Separated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) COPILOTS SLIDING WINDOW SEPARATED AND CONTACTED TAIL ROTOR. WINDOW HAD BEEN ACCIDENTALLY CONTACTED BY PASSENGER. CAUSED BYCHANNEL SURROUND DISBONDING AFTER ACCIDENTAL CONTACT. EXAMINATION OF THE CHANNEL SURROUND REVEALED APPROXIMATELY 33 PERCENT OF TOTAL LENGTH (50 PERCENT OF TOP AND BOTTOM SIDES) DISBONDED FROM MAIN WINDOW. THE CHANNEL MATERIAL APPEARED STIFF AND HAD A POWDERY EXTERIOR SURFACE.
